| Model Number |
24700 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/15/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Age at time of event: 18 years or older.
Event or Problem Description
It was reported that balloon rupture occured.A 9.0mm x 40mm x 135cm (5f) sterling balloon catheter was advanced for dilatation.However, during inflation within the specified pressure, the balloon ruptured.There were no patient complications nor injuries reported.